MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN PACING SYSTEM ANALYZER; ACCESSORY

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) MERLIN PACING SYSTEM ANALYZER; ACCESSORY
Model Number EX3100
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, the pacing system analyzer (psa) that was connected to the patient exhibited no low voltage output and failed to do the measurement.The test continued with other method with a good measurement result.The patient was stable throughout the procedure.

Brand Name
MERLIN PACING SYSTEM ANALYZER
Common Device Name
ACCESSORY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key15859521
Report Number2017865-2022-46600
Device Sequence Number5845790
Product Code NIK
UDI-Device Identifier05414734503105
UDI-Public05414734503105
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX3100
Device Catalogue NumberEX3100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Patient Sequence Number1
Patient SexUnknown